RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2015, Volume 7, Issue 4, Pages 99–108 (Mi ufa305)  

This article is cited in 1 scientific paper (total in 1 paper)

Comparison theorems for Green function of a fourth order boundary value problem on a graph

R. Ch. Kulaevab

a Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia
b North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz, Russia

Abstract: In the work we develop the non-oscillation theory for fourth order equations on a geometric graph arising in modelling of rod junctions. The non-oscillation of an equation is defined in terms of the properties of a special fundamental system of solutions to the homogeneous equation. We describe the relation between non-oscillation property and the positivity of Green function to some classes of boundary value problems for fourth order equation on a graph.

Keywords: graph, differential equation on a graph, non-oscillation, Green function.

Full text: PDF file (491 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2015, 7:4, 94–103 (PDF, 360 kB); https://doi.org/10.13108/2015-7-4-94

Bibliographic databases:

UDC: 517.927.5
MSC: 34C10
Received: 10.04.2015

Citation: R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufimsk. Mat. Zh., 7:4 (2015), 99–108; Ufa Math. J., 7:4 (2015), 94–103

Citation in format AMSBIB
\Bibitem{Kul15}
\by R.~Ch.~Kulaev
\paper Comparison theorems for Green function of a~fourth order boundary value problem on a~graph
\jour Ufimsk. Mat. Zh.
\yr 2015
\vol 7
\issue 4
\pages 99--108
\mathnet{http://mi.mathnet.ru/ufa305}
\elib{http://elibrary.ru/item.asp?id=25282433}
\transl
\jour Ufa Math. J.
\yr 2015
\vol 7
\issue 4
\pages 94--103
\crossref{https://doi.org/10.13108/2015-7-4-94}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416602900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959055469}


Linking options:
  • http://mi.mathnet.ru/eng/ufa305
  • http://mi.mathnet.ru/eng/ufa/v7/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • ”фимский математический журнал
    Number of views:
    This page:173
    Full text:78
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020